# SDR COMA9630012

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: DL3827M157
- Condition: Defective
- Location: Lt Elev Trim
- Part time: 11,175 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT ELEVATOR TRIM INDICATION IS INOP.  REPLACED THE LT ELEVATOR TRIM ACTUATOR.
